# SDR USAA2012032300005

- Difficulty date: March 17, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON R2 DOOR SILL PLATE BETWEEN FR66 TO FR68, Z-500, -Y1162.5.  REPAIRED R2 DOOR SILL PLATE BETWEEN FR66 TO FR68, Z-500, -Y1162.5 IAW A319 SRM 53-41-14.  UPON FURTHER REVIEW, ENGINERING DOWN GRADED LEVEL 2 CORROSION TO LEVEL 1.
